Funnel Cloud, Harrison
- When
- July 14, 9:06 AM CST
- Where
- Harrison County, D Iberville
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.416, -89.082 (the zone’s center; the record gives no point)
A funnel cloud was reported by the Biloxi Police Department.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 14, 1:56 AM CST, 7 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 256 AM CDT THU JUL 14 2005 .DISCUSSION... NOCTURNAL CROP OF SH/TS GETTING STARTED OVER THE COASTAL WATERS THIS MORNING. 700MB TROUGH THAT HELPED TO CAUSE THE TS OVER CENTRAL AND EAST TX WILL MOVE SLOWLY EAST AND STALL ACROSS EAST TX. THIS BOUNDARY WILL PROVIDE AN AREA FOR WEAK DISTURBANCES TO MOVE THROUGH...INITIATING COMPLEXES OF SH/TS WHICH WILL GET PICKED UP IN THE MEAN FLOW BRINGING THEM EAST BOUND. NO CHANGE IN THE 700 TROUGH POSITION IS ADVERTISED BY ANY MODELS THROUGH THE REMAINDER OF THE RUN WHICH IS WHY QPF IS PAINTED OVER THE AREA FOR THE NEXT SEVERAL DAYS. ANOTHER STRANGE TREND IS THE AMOUNT OF EARLY TROPICAL ACTIVITY IN THE ATLANTIC BASIN COMPARED TO THE PACIFIC BASIN. NO STORMS HAVE WENT OUT INTO THE OPEN WATERS OF THE ATLANTIC EITHER THIS YEAR. LOOKING AT HEMISPHERIC SATELLITE...IT SHOWS SOME VERY STRONG UPPER LEVEL EASTERLIES OVER THE EXTREME EASTERN PACIFIC WHERE MOST EAST PAC TROPICAL CYCLONE SEEDLINGS ARE BORN. THESE STRONG WINDS ARE LOCATED FROM SOUTH AMERICA THROUGH CENTRAL AMERICA ENDING OVER NORTHERN MEXICO. THE CARIBBEAN AND GULF ARE MAINLY UNDER UPPER RIDGING. SIMPLY HAVENT SEEN TOO MANY TROPICAL SEASONS WITH THESE CONDITIONS OR WHERE THE ATLANTIC IS BEATING OUT THE EAST PAC. EMILY STILL ON ITS WESTERLY COURSE AND GLOBAL MODELS CONTINUE TO BE IN STRONG AGREEMENT IN HAVING HER TRACK WNW ACROSS THE CARIBBEAN BEFORE FALLING ONTO THE YUCATAN PEN EARLY ON THE 18TH. WILL NOT SPECULATE ON WHERE SHE WILL GO AFTERWARDS BUT WILL SIMPLY HAVE TO SEE IF THE TEXAS TROUGH CONTINUES TO BE A STRONG AS THE GLOBAL SUITE ARE ADVERTISING. && .PRELIMINARY POINT TEMPS/POPS... MCB 89 73 88 73 / 60 30 60 30 BTR 89 75 89 76 / 60 30 60 30 MSY 90 78 90 78 / 60 30 50 30 GPT 89 75 87 76 / 60 30 50 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. SE LA AND MS COASTAL WATERS...NONE. && 17
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 615 AM CDT THU JUL 14 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-141600- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 615 AM CDT THU JUL 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY THROUGH THIS EVENING. A FEW COULD BE LOCALLY STRONG...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. A FEW THUNDERSTORMS COULD BE LOCALLY STRONG...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 17
The Mobile radar (KMOB), 86 km away, was scanning. The volume nearest the first event began at 15:08 UTC.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was reported by the Biloxi Police Department.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2005Every state in 2005This day in weather historyWarnings in Mississippi, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463237.